# SDR IPXA2018080132275

- Difficulty date: July 31, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 24,552 hours, 17,354 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Condition: Odor
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT PACK SMELLS BAD. CHECKED RT PACK FOR CONTAMINATION FOUND MOLDY SMELL ON CONDENSER. REPLACED RT PACK CONDENSER IAW AMM 21-51-10/401 REV 121.04. OPERATED RT PACK FOR 30 MINS LEAK TEST SATIS AND NO MORE SMELL DETECTABLE.
